MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIGTIBCEMSTM 13X30 1.5/2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY IRELAND - 9616671 SIGTIBCEMSTM 13X30 1.5/2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Catalog Number 866401
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is a damaged product.Doi: unknown, dor: unknown, affected side: unknown knee.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, it was reported that the rep still have a damaged product.A manufacturing record evaluation were performed; no non-conformances / manufacturing irregularities were identified.1) ordered quantity: (b)(4) pcs.2) date of manufacture: 18-apr-2025.3) any anomalies or deviations identified in dhr: no nonconformities were identified.4) expiry date: 31-mar-2035.5) ifu reference: ifu-0902-00-252.After searching "d25040399" in etq, no record is displayed.After searching the product description in nr list exported from the etq system, all results have been reviewed, no case even similar to the issue described in this complaint is identified.After searching " d25040399" in sap by zqmr1023, no internal lock record is displayed.Hereby drawing a conclusion that no non-conformances were identified for this batch of products.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation were performed; no non-conformances / manufacturing irregularities were identified.1) ordered quantity: (b)(4) pcs.2) date of manufacture: 18-apr-2025.3) any anomalies or deviations identified in dhr: no nonconformities were identified.4) expiry date: 31-mar-2035.5) ifu reference: ifu-0902-00-252.After searching "d25040399" in etq, no record is displayed.After searching the product description in nr list exported from the etq system, all results have been reviewed, no case even similar to the issue described in this complaint is identified.After searching " d25040399" in sap by zqmr1023, no internal lock record is displayed.Hereby drawing a conclusion that no non-conformances were identified for this batch of products.

Brand Name
SIGTIBCEMSTM 13X30 1.5/2/2.5/3
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22630334
Report Number1818910-2025-13017
Device Sequence Number7994362
Product Code JWH
UDI-Device Identifier10603295216896
UDI-Public(01)10603295216896(17)350331(10)D25040399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866401
Device Lot NumberD25040399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown